×

zbMATH — the first resource for mathematics

One-step methods for ordinary differential equations. (English) Zbl 0182.21901

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Henrici, P.: Discrete variable methods in ordinary differential equations. New York: John Wiley & Sons, Inc. 1962. · Zbl 0112.34901
[2] Squier, D.: Non-linear difference schemes. J. Approx. Theory1, 236–242 (1968). · Zbl 0219.39003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.